Alert archive / Michigan / River Flood Advisories in 2011

River Flood Advisory 39, NWS Grand Rapids, MI

March 23, 2011Ingham County, Michigan

NWS Grand Rapids, MI issued this river flood advisory at Mar 23, 2011, 10:14 PM EDT for Ingham County, Michigan. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2011, 10:14 PM EDT (02:14 UTC)
Expired
Mar 24, 2011, 11:15 AM EDT
In force
13 hr
Issued by
NWS Grand Rapids, MI

County Ingham County, MI

The radar

The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Red Cedar River at East Lansing (ELNM4).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04112500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WGUS83 KGRR 240214
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1014 PM EDT WED MAR 23 2011

...THE FLOOD ADVISORY CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST
LOWER MICHIGAN...

  GRAND RIVER AT EATON RAPIDS AFFECTING EATON COUNTY
  GRAND RIVER AT IONIA AFFECTING IONIA COUNTY
  GRAND RIVER AT LOWELL AFFECTING KENT COUNTY
  GRAND RIVER NEAR COMSTOCK PARK AFFECTING KENT COUNTY
  SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY
  LOOKING GLASS RIVER NEAR EAGLE AFFECTING CLINTON COUNTY
  MAPLE RIVER AT MAPLE RAPIDS AFFECTING CLINTON COUNTY
  THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY
  KALAMAZOO RIVER NEAR NEW RICHMOND AFFECTING ALLEGAN COUNTY
  PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
ADVISORY FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY

.HIGH PRESSURE IS MOVING INTO THE AREA AND NO SIGNIFICANT PRECIPITATION
IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

A FLOOD ADVISORY MEANS MINOR FLOODING IS POSSIBLE AND RIVERS ARE 
FORECAST TO EXCEED BANKFULL.  IF YOU ARE IN THE ADVISORY AREA REMAIN 
ALERT TO POSSIBLE FLOODING... OR THE POSSIBILITY OF THE ADVISORY 
BEING UPGRADED TO A WARNING. REPORT OBSERVED FLOODING TO LOCAL 
EMERGENCY SERVICES OR LAW ENFORCEMENT AND REQUEST THEY PASS THIS 
INFORMATION ON TO THE NATIONAL WEATHER SERVICE.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC045-250414-
/O.CON.KGRR.FL.Y.0035.000000T0000Z-110326T1800Z/
/ETNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT EATON RAPIDS
* UNTIL SATURDAY AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 4.5 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.0 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL. EXPECT MINOR OVERFLOW 
  INTO LOW LYING AREAS

$$

MIC067-250414-
/O.CON.KGRR.FL.Y.0015.000000T0000Z-110330T1200Z/
/IONM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT IONIA
* UNTIL WEDNESDAY MARCH 30.
* AT 09 PM WEDNESDAY THE STAGE WAS 17.7 FEET.
* BANKFULL STAGE IS 13.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.2 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER SURROUNDS AUTOMOBILE BUILDING AT 
  IONIA FAIRGROUNDS

$$

MIC081-250414-
/O.CON.KGRR.FL.Y.0036.000000T0000Z-110329T1730Z/
/LWLM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER AT LOWELL
* UNTIL TUESDAY AFTERNOON.
* AT 09 AM WEDNESDAY THE STAGE WAS 10.2 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET BY FRIDAY EARLY 
  AFTERNOON.
* IMPACT...AT 10.0 FEET...RIVER IS BANKFULL.  EXPECT FLOODING OF LOW 
  LYING AREAS ADJACENT TO THE BANKS

$$

MIC081-250414-
/O.CON.KGRR.FL.Y.0037.000000T0000Z-110329T1730Z/
/CMPM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE GRAND RIVER NEAR COMSTOCK PARK
* UNTIL TUESDAY AFTERNOON.
* AT 09 PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.6 FEET BY FRIDAY EVENING.
* IMPACT...AT 12.0 FEET...EXPECT MINOR FLOODING OF HOMES ALONG 
  ABRIGADOR TRAIL

$$

MIC065-250414-
/O.CON.KGRR.FL.Y.0029.000000T0000Z-110325T1800Z/
/HHTM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE SYCAMORE CREEK AT HOLT
* UNTIL FRIDAY AFTERNOON.
* AT 09 AM WEDNESDAY THE STAGE WAS 6.9 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 6.0 FEET...FLOODING BEGINS IN LOW LYING AREAS ALONG THE
  CREEK AND AT THE LANSING MUNICIPAL GOLF COURSE AND SCOTT WOODS PARK

$$

MIC065-250414-
/O.NEW.KGRR.FL.Y.0039.110324T0214Z-110325T1412Z/
/ELNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* FLOOD ADVISORY FOR
  THE RED CEDAR RIVER AT EAST LANSING.
* UNTIL FRIDAY MORNING.
* AT 07 PM WEDNESDAY THE STAGE WAS 5.7 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 6.0 FEET BY TOMORROW 
  EVENING.
* IMPACT...AT 6.0 FEET...RIVER REACHES BANKFULL AND LOW LYING AREAS 
  FLOOD

$$

MIC037-250414-
/O.CON.KGRR.FL.Y.0031.000000T0000Z-110329T1800Z/
/EAGM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE LOOKING GLASS RIVER NEAR EAGLE
* UNTIL TUESDAY AFTERNOON.
* AT 07 PM WEDNESDAY THE STAGE WAS 5.6 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 6.0 FEET...EXPECT MINOR FLOODING OF LOW LYING WOODED 
  AREAS

$$

MIC037-250414-
/O.CON.KGRR.FL.Y.0032.000000T0000Z-110329T1800Z/
/MRPM4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE MAPLE RIVER AT MAPLE RAPIDS
* UNTIL TUESDAY AFTERNOON.
* AT 07 PM WEDNESDAY THE STAGE WAS 8.1 FEET.
* BANKFULL STAGE IS 7.0 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 8.3 FEET BY FRIDAY MORNING.
* IMPACT...AT 9.0 FEET...EXPECT MINOR FLOODING OF COUNTY LINE ROAD 
  AND A HOME ALONG COUNTY LINE ROAD

$$

MIC015-250414-
/O.CON.KGRR.FL.Y.0033.000000T0000Z-110328T1730Z/
/HSTM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE THORNAPPLE RIVER ABOVE HASTINGS
* UNTIL MONDAY AFTERNOON.
* AT 09 PM WEDNESDAY THE STAGE WAS 4.9 FEET.
* BANKFULL STAGE IS 5.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 5.2 FEET BY TOMORROW 
  EVENING.
* IMPACT...AT 5.0 FEET...RIVER IS BANKFULL.  EXPECT MINOR FLOODING OF
  LOW LYING AREAS AND FARMLAND ADJACENT TO THE RIVER

$$

MIC005-250414-
/O.CON.KGRR.FL.Y.0038.000000T0000Z-110327T1800Z/
/RCMM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE KALAMAZOO RIVER NEAR NEW RICHMOND
* UNTIL SUNDAY AFTERNOON.
* AT 07 PM WEDNESDAY THE STAGE WAS 8.9 FEET.
* BANKFULL STAGE IS 9.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.1 FEET BY TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 9.0 FEET...RIVER IS BANKFULL AND BEGINS TO SPILL OVER 
  INTO LARGE SWAMPY AREAS ALONG THE RIVER

$$

MIC077-250414-
/O.CON.KGRR.FL.Y.0011.000000T0000Z-110330T1200Z/
/VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1014 PM EDT WED MAR 23 2011

THE FLOOD ADVISORY CONTINUES FOR
  THE PORTAGE RIVER NEAR VICKSBURG
* UNTIL WEDNESDAY MARCH 30.
* AT 07 AM WEDNESDAY THE STAGE WAS 4.2 FEET.
* BANKFULL STAGE IS 4.0 FEET.
* FLOOD STAGE IS 5.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 4.4 FEET BY AFTER MIDNIGHT 
  TONIGHT.
* IMPACT...AT 4.0 FEET...RIVER IS BANKFULL

$$
1 follow-up statement
905 
WGUS83 KGRR 241515
FLSGRR


FLOOD ADVISORY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1115 AM EDT THU MAR 24 2011

...THE FLOOD ADVISORY IS CANCELLED FOR THE FOLLOWING RIVER IN 
SOUTHWEST LOWER MICHIGAN...

  RED CEDAR RIVER AT EAST LANSING AFFECTING INGHAM COUNTY

.CANADIAN HIGH PRESSURE OVER HUDSON BAY WILL DOMINATE THE WEATHER 
PATTERN ACROSS MICHIGAN LATE THIS WEEK THROUGH THE WEEKEND RESULTING 
IN FAIR BUT UNSEASONABLY COLD WEATHER. PRECIPITATION ASSOCIATED WITH 
LOW PRESSURE ACROSS THE TENNESSEE VALLEY REGION SATURDAY NIGHT 
SHOULD STAY SOUTH OF LOWER MICHIGAN. COOL WEATHER WILL CONTINUE INTO 
EARLY NEXT WEEK.  THE FOLLOWING FORECAST IS BASED ON OBSERVED 
AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


&&

MIC065-241545-
/O.CAN.KGRR.FL.Y.0039.000000T0000Z-110325T1412Z/
/ELNM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1115 AM EDT THU MAR 24 2011

THE FLOOD ADVISORY IS CANCELLED FOR
  THE RED CEDAR RIVER AT EAST LANSING.
* AT 10 AM THURSDAY THE STAGE WAS 5.9 FEET.
* BANKFULL STAGE IS 6.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 5.9 FEET THIS 
  EVENING AND THEN BEGIN A SLOW FALL.
* IMPACT...AT 6.0 FEET...RIVER REACHES BANKFULL AND LOW LYING AREAS 
  FLOOD

$$

WALTON

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood advisory went out at Mar 23, 8:05 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 23, 8:05 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
805 PM EDT WED MAR 23 2011

LATEST UPDATE...SHORT TERM...

.SYNOPSIS...(311 PM EDT WED MAR 23 2011)
LOW PRESSURE WILL MOVE EAST WITH SNOW SHOWERS OVERNIGHT. STORM TOTAL
ACCUMULATIONS WILL RANGE FROM AROUND AN INCH ACROSS SOUTHERN LOWER
MICHIGAN TO OVER A FOOT ACROSS THE NORTH. COLD WEATHER WILL CONTINUE
INTO THE WEEKEND.

&&

.SHORT TERM...(805 PM EDT WED MAR 23 2011)
(TONIGHT THROUGH FRIDAY NIGHT)

WE WILL ALLOW ALL OUR HEADLINES TO EXPIRE AT 8 PM. AT 2345Z
KGRR/RGNL RADAR AND SFC OBS SHOW LIGHT SNOW ACROSS OUR FAR NORTHERN
CWFA. VERY LIGHT SNOW/FLURRIES MAY STILL DEVELOP THIS EVENING ACROSS
THE REMAINDER OF OUR CWFA AS WELL THIS EVENING IN ASSOCIATION WITH
THE DEFORMATION ZONE. HOWEVER ADDITIONAL SNOW ACCUMULATIONS ACROSS
OUR ENTIRE CWFA OF UNDER AN INCH ARE ANTICIPATED TONIGHT. A
FEW PATCHES OF VERY LIGHT FREEZING DRIZZLE ARE ALSO ANTICIPATED THIS
EVENING BUT THIS SHOULD NOT BE SIGNIFICANT ENOUGH TO CAUSE ANY MAJOR
PROBLEMS. THEREFORE WE WILL GO AHEAD AND LET ALL WARNINGS/ADVISORIES
EXPIRE AT 8 PM.

REMAINDER OF PREVIOUS SHORT TERM FCST DISCUSSION FOLLOWS... SFC
RIDGING AND SUBSIDENCE BUILDING IN THURSDAY MORNING SHOULD HELP
CLEAR THINGS OUT...ALTHOUGH WITH COLD NE FLOW...SOME LAKE EFFECT
CLOUDS OFF OF HURON COULD BE ACROSS THE NORTHEAST FORECAST AREA.

THEN FAIR AND COLD THROUGH FRIDAY NIGHT...WITH COLD SFC HIGH AND
SNOW COVER ALLOWING FOR SOME COLD MINS ON FRIDAY MORNING. MAV MOS
SHOWS SUB ZERO LOWS ACROSS THE NORTHERN FORECAST AREA.

&&

.LONG TERM...(156 PM EDT WED MAR 23 2011)
(SATURDAY THROUGH WEDNESDAY)
FORECAST CONCERNS DURING THE EXTENDED PERIOD ARE MINIMAL. A LARGE
AREA OF HIGH PRESSURE OVER WESTERN ONTARIO WILL RESULT IN A COOL AND
DRY NORTHEAST AIR FLOW INTO THE CWA FOR SEVERAL DAYS. THERE WILL BE
A SRN STREAM STORM MOVING FROM THE SRN PLAINS TO THE TENNESSEE
VALLEY SATURDAY. AT THIS TIME THE HIGH LOOKS STRONG ENOUGH TO KEEP
PCPN FROM IT SOUTH OF THE CWA. AS A RESULT WE REMOVED THE MENTION OF
SHSN SATURDAY NIGHT. ANOTHER SIMILAR CONCERN IS LATE IN THE PERIOD
NEXT TUESDAY. THIS IS ANOTHER SRN STREAM SYSTEM. HOWEVER...THE ECMWF
TAKES THIS LOW FARTHER NORTH INTO THE OHIO VALLEY. WE INCLUDED THE
MENTION OF RAIN/SNOW TUESDAY/NIGHT FOR THIS SYSTEM. TEMPS THROUGH
THE PERIOD WILL BE RATHER CHILLY WITH HIGHS 10 DEGREES OR SO BELOW
AVERAGE.

&&

.AVIATION...(741 PM EDT WED MAR 23 2011)
AS OF 730 PM EDT...IFR CIGS REMAIN OVER THE I-94 CORRIDOR WHILE CIGS
HAVE IMPROVED TO MVFR FOR THE TAF SITES ALONG I-96. THIS IMPROVEMENT
SHOULD BE SHORT LIVED AS THE DEFORMATION ZONE OF LIGHT SNOW IS
ROTATING SOUTHEAST TOWARD THE TAF SITES AND SHOULD OVERSPREAD THEM
BY 03Z. IN FACT IR SATELLITE LOOPS SHOW COOLING CLOUD TOPS AHEAD OF
THE UPPER WAVE OVER EASTERN WISCONSIN AND CENTRAL AND SOUTHERN LAKE
MICHIGAN. AN AREA OF LIGHT SNOW IS DEVELOPING UNDER THOSE COOLING
CLOUD TOPS.  ALSO THE BAND OF SNOW THAT HAS BEEN NEARLY STATIONARY
OVER NORTHERN LOWER MICHIGAN AND NORTHERN WISCONSIN AND THE MICHIGAN
UPPER PENINSULA HAS WITHIN THE PAST 2 HOURS STARTED TO MOVE
SOUTHEAST. THE BAND OF SNOW ASSOCIATED WITH THE SHORTWAVE AND THE
ONE ASSOCIATED WITH DEFORMATION ZONE SHOULD MERGE AND CROSS THE TAF
SITES BETWEEN 03Z AND 06Z. THAT WILL END ANY FREEZING DRIZZLE THAT
STILL REMAINS AND REPLACE IT IFR CIGS/VSBY IN SNOW. AFTER 06Z DRY
AIR WILL MOVE IN FROM THE NORTH AND THAT WILL END THE LIGHT SNOW.
THE LOW CLOUDS SHOULD BE GONE BY MID MORNING THURSDAY AS
ANTICYCLONIC FLOW AROUND THE BUILDING POLAR HIGH THAT MOVES
IN...REPLACING THE CYCLONIC FLOW AROUND THE SURFACE LOW THAT BY MID
MORNING THURSDAY WILL BE LONG GONE.

&&

.MARINE...(311 PM EDT WED MAR 23 2011)
SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH TONIGHT FOR STRONG
NORTHEAST WINDS. OFFSHORE COMPONENT TO THE WINDS WILL KEEP THE
HIGHEST WAVES WELL OFFSHORE. WINDS AND WAVES WILL COME DOWN ON
THURSDAY AS HIGH PRESSURE BUILDS IN.

&&

.HYDROLOGY...(311 PM EDT WED MAR 23 2011)
HEAVIER PRECIP HAS ENDED AS OF WEDNESDAY AFTERNOON AND RISES CAN BE
EXPECTED ALONG THE GRAND...KALAMAZOO AND ST JOSEPH RIVER BASINS.
COLD WEATHER MOVING IN TONIGHT SHOULD FREEZE SOME OF THE RUNOFF BY
THE END OF THE WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY ENTIRE NEARSHORE THROUGH TONIGHT.

&&

SYNOPSIS:    OSTUNO
SHORT TERM:  OSTUNO/LAURENS
LONG TERM:   93
AVIATION:    WDM
MARINE:      OSTUNO
HYDROLOGY:   OSTUNO
Hazardous weather outlook, Mar 23, 8:25 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
825 PM EDT WED MAR 23 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-241000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
825 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

LIGHT SNOW AND A FEW PATCHES OF FREEZING DRIZZLE WILL TAPER OFF
TONIGHT. SNOW ACCUMULATIONS OVERNIGHT WILL BE UNDER AN INCH. ICY AND
SNOW COVERED ROADS CAN BE EXPECTED OVERNIGHT MAINLY NEAR TO NORTH OF
A LINE FROM MUSKEGON TO ST. JOHNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-241000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
825 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NORTHEAST WINDS OF UP TO 15 TO 25 KNOTS WILL PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAURENS

In the hours before

Local storm report, Mar 23, 7:28 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
728 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     SNOW             6 E MOUNT PLEASANT      43.60N 84.65W
03/23/2011  M6.9 INCH        ISABELLA           MI   TRAINED SPOTTER

            STORM TOTAL AS 7 PM.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 6:58 AM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more2 hr
Mar 24, 11:11 AM EDTRiver Flood AdvisoryGRRKent71 hr

Nearby

River Flood Advisories in Michigan, 2011Every river flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.